# SDR ASAA2020012203926

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,023 hours, 13,435 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON MASTER RECALL. EXTINGUISHES WHEN RESET. GROUNDED - YES.   ACCOMPLISHED FIM 21-62 TASK 801. RT PZTC SHOWED FLT DECK TRIM VALVE FAULT. RESET CONTROLLER.
